MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT STERILE 10/PKG; STERILE INSERT SCISSORS

KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT STERILE 10/PKG; STERILE INSERT SCISSORS
Model Number 34310MS-D
Medical Device Problem Codes Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation found the distal end insulation is torn.The insert has been in use for approximately 3 years.
 
Event or Problem Description
Allegedly, during an appendectomy procedure, while the doctor was cauterizing inside, he was too close to the bowel and hit it but did not perforate the bowel.
 
Additional Manufacturer Narrative
Product is a 34310ms-d, date code rt03, and was shipped to our customer on 4/16/2019.

Brand Name
CLICKLINE SCISSORS INSERT STERILE 10/PKG
Common Device Name
STERILE INSERT SCISSORS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8632282
Report Number9610617-2019-00049
Device Sequence Number13907342
Product Code GCJ
UDI-Device Identifier04048551152980
UDI-Public4048551152980
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34310MS-D
Device Lot NumberRT03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;